Skip to main content
Children’s TYLENOL® Liquid
use only as directed
Children's TYLENOL® Liquid

Trusted by Doctors and Moms to Relieve Fever and Pain for over 50 years

When your child is sick all you want to do is make them feel better so they can get back to normal.

Flavours available:
  • Berry
  • Banana Berry
  • Grape
  • Cherry
  • Bubble Gum
Share

Overview & Dosage

Overview

When your child is sick all you want to do is make them feel better so they can get back to normal.

For over fifty years, parents and doctors have placed their trust in Children’s TYLENOL® for fast, effective relief of fever and pain due to toothaches, immunizations, colds or flu.

Children’s TYLENOL® Liquid is available in dye free formulas for children who may be sensitive or allergic to dyes. “Dye Free” also means “Stain Free,” so an accidental spill won’t ruin the bedding, your child’s new outfit or your furniture.

Children 2-11 years

For effective relief of:

  • Fever
  • Pain

due to toothaches, immunizations, colds or flu.

Children’s TYLENOL® Dye Free Cherry Blast Liquid

Format: Liquid

Dosage

Use the dosage chart to determine the right dose for your child.

Dosage Quick Reference Guide

  • Find the right dose on the chart. If possible, use weight to determine your child’s dose, otherwise use age.
  • SHAKE WELL BEFORE USE.
  • The enclosed measuring cup that comes with Children’s TYLENOL® Liquids has been specially designed for use with these products. Use only the enclosed measuring cup to dose.
  • Single dose may be repeated every 4 to 6 hours as needed.
  • Do not give more than 5 doses per day.
  • Children’s TYLENOL® Liquids are not the same concentration as Infant’s TYLENOL® Drops.

Ingredients

Medicinal Ingredients

Each 5 mL contains:

  • Pain reliever/Fever reducer: Acetaminophen, 160 mg

Non-Medicinal Ingredients (alphabetical):

Children’s TYLENOL® Berry Liquid (Dye-Free): butylparaben, carboxymethylcellulose sodium, cellulose, flavours, glycerin, propylene glycol, propylparaben, purified water, sodium citrate, sorbitol, sucralose, sucrose, xanthan gum.

Children’s TYLENOL® Banana Berry Liquid: butylparaben, carboxymethylcellulose sodium, cellulose, citric acid, corn syrup, FD&C red no. 40, flavour, glycerin, propylene glycol, purified water, sodium benzoate, sorbitol, xanthan gum.

Children’s TYLENOL® Grape Liquid: butylparaben, carboxymethylcellulose sodium, cellulose, citric acid, corn syrup, D&C red no. 33, FD&C blue no. 1, flavour, glycerin, propylene glycol, purified water, sodium benzoate, sorbitol, xanthan gum.

Children’s TYLENOL® Cherry Liquid (Dye-Free): butylparaben, carboxymethylcellulose sodium, cellulose, citric acid, flavours, glycerin, propylene glycol, propylparaben, purified water, sorbitol, sucralose, sucrose, xanthan gum.

Children’s TYLENOL® Bubble Gum Liquid: butylparaben, carboxymethylcellulose sodium, cellulose, citric acid, corn syrup, D&C red no. 33, FD&C red no. 40, flavour, glycerin, propylene glycol, purified water, sodium benzoate, sorbitol, xanthan gum.

Get Relief Responsibly
GET RELIEF RESPONSIBLY®

You should only take one medicine with acetaminophen at a time.Use our medicine checker to ensure you are taking medicine responsibly.

Learn more
MÉDICATION SENSÉE
MÉDICATION SENSÉE®

Ne jamais prendre plus d’un médicament à base d’acétaminophène à la fois. Utiliser notre vérificateur des médicaments pour vous aider à prendre votre médicament en toute sécurité.

En savoir plus

Caution

Caution

Keep out of the reach of children. Do not use with other drugs containing acetaminophen. Do not give more than the maximum daily dose. Overdose may result in severe or possibly fatal liver damage. Do not give if your child is allergic to acetaminophen. Consult a doctor if symptoms last more than 5 days, fever lasts more than 3 days or your child develops allergic reactions such as wheezing, rash or itching. Very rarely, serious skin reactions with acetaminophen have been reported. Symptoms may include: skin reddening, blisters, rash. If a skin reaction occurs, stop use and seek medical help right away.

Ask a doctor or pharmacist before use if your child:

  • Has a serious liver or kidney disease; or
  • Uses any other medications including natural health products, prescription drugs, salicylates or other pain and fever relief medications

In Case of Overdose, call a Poison Control Centre or doctor immediately, even if you do not notice any possible signs or symptoms such as increased sweating, nausea, vomiting, stomach pain and loss of appetite

WARNING: Do not use if carton is open or if printed bottle neck band is broken.

Store at room temperature, 15 - 30°C (59 - 86°F). Protect from light.

BV Product Reviews
1 2 3 4 5
81 reviews 79 out of 81 (98%) recommend this product Write a review

Average Ratings

Overall
1 2 3 4 5
4.7
1 - 8 of 115 Reviews
Rating: 
1 2 3 4 5
Submission Date: 
2 weeks 3 days ago

Fantastic Product!

Review Text: 
This product helps to calm and sooth my baby when she is in pain, and also when feeling under the weather. This product is fast acting and easy to use with your child. I highly recommend this product, I never have less than 3 boxes in our bathroom vanity.
Nickname: 
Samantha44
Location: 
Report: 
Rating: 
1 2 3 4 5
Submission Date: 
2 weeks 4 days ago

This product works well .

Review Text: 
Good medicine staple to keep in the medicine cabinet .
Nickname: 
qcqc
Location: 
Report: 
Rating: 
1 2 3 4 5
Submission Date: 
2 weeks 6 days ago

Kids

Review Text: 
This product works well for kids and it is easy to use
Nickname: 
mslala
Location: 
Report: 
Rating: 
1 2 3 4 5
Submission Date: 
3 weeks 2 days ago

Its good

Review Text: 
We love tylenol and our son loves the flavor. It is always easy trying to get him to take his medicine.
Nickname: 
shorty1
Location: 
Report: 
Rating: 
1 2 3 4 5
Submission Date: 
3 weeks 2 days ago

it works to my kids

Review Text: 
Tylenol is the only medicine I use to my kids.when they are are sick this is our doctor recommended
Nickname: 
Mylene
Location: 
Report: 
Rating: 
1 2 3 4 5
Submission Date: 
3 weeks 3 days ago

This product has good qualities

Review Text: 
Relieving fever and pain is what makes our grandchildren feel much better.
Nickname: 
schmidty
Location: 
Report: 
Rating: 
1 2 3 4 5
Submission Date: 
3 weeks 6 days ago

Works fast and tastes good

Review Text: 
I like that it's easy to get my child to take it and seems to work quickly.
Nickname: 
SunKitty
Location: 
Report: 
Rating: 
1 2 3 4 5
Submission Date: 
4 weeks 7 hours ago

Great product

Review Text: 
I used this when my 4 year old daughter with severe autism had dental surgery , it is what the doctor recommended and it worked well providing pain relief and keeping fever down . It lasted long we only needed to dose 2 times a day till she was better and she didn't mind the taste . I just wish it didn't have so much sweetener to make it taste good ...
Nickname: 
Shannon23
Location: 
Report: